Jump to content

What's the deal! Should I be worried?


Rose21
High Protein-Low Carb Diet (Day 5)
High Protein-Low Carb Diet (Day 5)

Recommended Posts

I've been on the b-control pill Ortho-Tricelen Lo for about 6 months now. It's worked great for me, and I've always had regular periods.

 

 

I take my pill at 10:00 every night.

 

Except thurs night I was 1.5 hrs off. Not a big deal, I didn't miss one, but I've never taken it 20 past 10 before.

 

Friday morning at school I noticed I was spotting a little. But nothing big.

 

My boyfriend came this past weekend, and we had sex alot so I didn't notice anything.

 

Yet I just went to the bathroom and wiped and blood again! Argh * * * .

 

I don't know what the deal is. It's really light, like the last day of my period or so. But I'm not supposed to get it now.

 

I just had it recently and I still have about 9 more days until I'm about to get it. I have a whole other week before I start my sugar pills, and I usualy get it on the 3rd one. Half way.

 

I've ALWAYS been irregular before b-control, and on depo I was just a mess. Spotting ALL THE TIME.

 

but I've always been pretty regular on the pill, so why would it be like this now?

 

The only time where my period came early, was the first month I started it where I took them backwards.

 

But the past 5 months after that I've always gotten it on time. Could the 1.5 hr difference really of threw off my body THAT much?

 

I've also been having light cramps. Ugh. And my boobs are swollen, like I was on my period.

 

Maybe since I've changed eating habits my body has gone wack on me again. I don't know.

 

What do you think? I should be worried about pregnancy right?

Link to comment
Share on other sites

Any chance you have a urinary tract infection? You can get blood when you wipe that you mistake for menstrual blood if you have a UTI... it is pretty common to get UTIs from sex...

 

But you can always take a home pregnancy test. Usually taking the pill within a couple hour range shouldn't affect you... stress and other factors can bring on hormone changes and cause spotting.

Link to comment
Share on other sites

Okay, but why would I be having break through bleeding now?

 

I mean, I've always been irregular. I had NEVER had a normal period until I got on the pill.

 

It's not like little spots here and there, it's when I wipe, and the tissue is all blood. But it's not alot, very light.

 

When I was on depo I would go like 3 months straight of spotting, and 3 months of nothing. So on and so on.

 

But now I've been irregular since the pill.

 

Do you think it was the 1.5 hr that through it off?

Link to comment
Share on other sites

Could be. I've been pretty hormornal lately, some stress, and my eating habits have been out of wack.

 

When I was on the shot, I had to buy TONS of underwear because it was one constant period it seemed. Break through ALL the time.

 

Like I said, I take the pill perfectly. I've never missed one. The latest I ever was, was 1.5 hrs. And that was ONCE. I've never gone 20 minutes past the time before, I usualy take it within seconds with my alarm.

 

Besides from my OCD antics with my pills, my boyfriend ALWAYS pulls out.

 

I didn't even start to have spotting until the morning after I was 1.5 hrs late on my pill. Then my boyfriend came, and we had sex and I didn't notice anything.

 

He left yesterday, and now I notice something just now and I'm lightly cramping.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...